# SDR 97ZZZX1023

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727-30C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 69207737
- Condition: Cracked
- Location: Ws 144-204 Te
- Component: 65216329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH FITTINGS, P/N 69-20773-7, LOCATED BETWEEN THE CENTER TWO AFT FLAP TRACKS ARE CRACKED AT THE LOWER FLANGE OF THE FITTINGS.  CRACKS RANGE FROM 1 INCH TO 6 INCHES DOWN THE LOWER FLANGE.  SUSPECT CAUSE WOULD BE EXCESSIVE BOWING OF THE MID-FLAP.
